Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Itchy hives with swelling. Severe rhinitis. Can I take celestamine?

I HAVE SOME FORM OF ALLERGIC REACTION I HAVE BROKEN OUT I BIG ITCHY RAISED HIVES AND MY LIPS ARE INCREDIBLY SWOLLEN . I INITIALLY THOUGHT INSECT BITES BUT SINCE THIS MORNING I HAVE MORE ITCHY LUMPS.
I HAVE BEEN ON AUGMENTEN ANTIBIOTICS FOR A WEEK FOR SEVER RHINITIS.
I CANNOT GET TO DOCTOR OR PHARMACY BUT I HAVE CELESTAMINE TABS. WILL THESE HELP
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
celestamine is steroid it is used strictly as per prescription of doctor
you can take allegra 120 mg bd and tacb atarax 10 mg night and apply mometasone local application bd
continue for 3 wk as allertgies take 3 week to subside
take lot of warm water
can also apply calamine lotion on affected area
celestamine should be last choice when all antiallergics fail
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor